# SDR USAA920080001

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 59,636 hours, 40,786 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064904
- Part serial: 9816
- Condition: False Activation
- Location: Cargo Bay
- Part time: 14,584 hours, 11,301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - FFW - FLT 854 - CARGO FIRE MX LIGHT ON MX TEST SHOWS FALSE ALARM.  MX REPLACED THE CARGO SMOKE DETECTOR.  OPERATIONAL CHECK WAS GOOD.
